Beitr\ EMIS ELibM Electronic Journals Beiträge zur Algebra und Geometrie
Contributions to Algebra and Geometry
Vol. 50, No. 2, pp. 363-368 (2009)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



On Armendariz Rings

Chahrazade Bakkari and Najib Mahdou

Department of Mathematics, Faculty of Science and Technology of Fez, Box 2202, University S. M. Ben Abdellah Fez, Morocco

Abstract: In this work, we construct a class of Armendariz rings and a class of non-Armendariz rings. For this we study the transfer of the Armendariz property to trivial ring extension and direct product. The article includes a brief discussion of the scope and precision of our results.

Keywords: Armendariz ring, Gaussian ring, trivial ring extension, direct product

Full text of the article:

Electronic version published on: 28 Aug 2009. This page was last modified: 28 Jan 2013.

© 2009 Heldermann Verlag
© 2009–2013 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition